I come here frequently for advice because I value the opinions of those who dedicate their time to answer questions on this site. Anyways, I'm having a bit of a problem. I have been on Trinessa birth control for a year as of this month, and when it came time for me to switch to a new pack once my inactives were gone, the pharmacy said my insurance did not cover Trinessa anymore. I went to the gyno, and she prescribed Brevicon (28) and told me to take it as normal and it would not risk my protection. I took Brevicon for a week, but it was killing me- intense nausea, headaches, fatigue. I went to the gyno once again and I magically got put back on Trinessa and began taking it immediately instead of finishing out Brevicon, per my doctors orders. I've switched from one birth control to another this month, so I feel that may be an explanation for what I want to ask. Yesterday, my boyfriend and I had sex WITH a condom and it was a bit harder than usual and there was a brief moment where he was going at it and I was kind of dried out. We stopped, got lubricated, and went back at it, but I frequently get dry during sex. After he left, I went to use the bathroom, wiped, and saw a mild amount of red blood. I continued to bleed only when I wiped until about 5:00 PM, and then my boyfriend surprised me and came over at 9:00 PM and I thought everything was OK. We had sex again, with a condom, and when he left, I peed, wiped, and saw brown blood. This morning there was brown blood as well. I just had my period 2 weeks ago, and I use a condom every time I have sex. I'm also on birth control, but it isn't that reliable right now since I've been switching it around. I also took a pregnancy test 3 days ago, and it came out negative.. I'm just scared and confused. This has happened before but a long time ago.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.